# SDR AWXA0000621

- Difficulty date: August 21, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 42,766 hours, 24,322 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Part number: 189915
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

21AUG ON SHORT FINAL, RIGHT MAIN GEAR GREEN LIGHT FLICKERED RED/GREEN AND THE WARNING HORN SOUNDED INTERMITTENTLY.  GEAR RECHECKED, DID GO-AROUND, TOWER OBSERVATION ACCOMPLISHED.  UNEVENTFUL LANDING.  22 AUG, ON APPROACH, RIGHT MAIN GEAR LIGHT FLICKERED RED/GREEN/RED WITH INTERMITTENT WARNING HORN AT 500 FEET.  RED GEAR LIGHT STAYED ON WITH CONSTANT WARNING HORN.  ON GO-AROUND, NORMAL INDICATIONS RETURNED.  21 AUG, INSPECTED RIGHT MLG DOWNLOCK SENSOR.  GOOD FOR SERVICE.  FOUND SENSOR GAP DISTANCE GREATER THAN NOMINAL.  ADJUSTED IAW MM 32-61-31 AND 32-61-00.
